MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BRPL HLX; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-6-20-HX-SS
Medical Device Problem Codes Detachment of Device or Device Component (2907); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report of axium coil premature detachment.The patient was undergoing surgery for treatment of a saccular, unruptured right internal carotid artery posterior communicating segment aneurysm with a max diameter of 8 mm and a 5.6 mm neck diameter.It was noted the patient's blood flow was normal and vessel tortuosity was normal.It was reported that during treatment of the aneurysm, after the microcatheter was positioned in place, a coil was successfully filled to form a hoop.When delivering this coil, after the coil body entered the aneurysm sac, the distribution was unsatisfactory.While preparing to adjust the coil body, during withdrawal it was found that the coil had spontaneously detached within the microcatheter.Therefore, the pusher rod was withdrawn, another coil was filled, the coil within the microcatheter was advanced into the aneurysm sac, and subsequent finishing coil was filled, after which the procedure was completed.The coil remained in the patient.The coil was implanted at the intended location.There were no surgical or medicinal intervention required.There was no friction or difficulty during delivery.The physician repositioned the coil one time.The physician did not attempt to detach the coil.The physician did not rotate the delivery pusher during procedure.A continuous flush was administered during the procedure.There were no patient symptoms or complications associated with this event.The device and any accessories were prepared as indicated in the instructions for use (ifu).Ancillary devices include a 6f guilding guide catheter, a echelon 10 microcatheter, and a synchro 14 guidewire.
 
Additional Manufacturer Narrative
B5 updated e4 updated h6 added a code for information previously reported.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported that there were no causes or contributing factors for the event identified.It was confirmed that there were no detachment attempts (instant detacher or manual method) made.The echelon 10 lot number was 0230918377.

Brand Name
AXIUM PRIME BRPL HLX
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key24664321
Report Number9617601-2026-01956
Device Sequence Number9198445
Product Code KRD
UDI-Device Identifier00847536038608
UDI-Public(01)00847536038608(17)271019(10)229927140
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081465
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAPB-6-20-HX-SS
Device Catalogue NumberAPB-6-20-HX-SS
Device Lot Number229927140
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Supplement Date Received by Manufacturer03/24/2026
04/28/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/21/2026
05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale